Jin Jun. Existence and Uniqueness of Periodic Solutions for Fourth-Order Nonlinear Periodic Systems[J]. Applied Mathematics and Mechanics, 1990, 11(1): 87-94.
Citation: Jin Jun. Existence and Uniqueness of Periodic Solutions for Fourth-Order Nonlinear Periodic Systems[J]. Applied Mathematics and Mechanics, 1990, 11(1): 87-94.

Existence and Uniqueness of Periodic Solutions for Fourth-Order Nonlinear Periodic Systems

  • Received Date: 1989-03-13
  • Publish Date: 1990-01-15
  • In this paper, we study the existence, uniqueness and stability of the periodic solutions for fourth-order nonlinear nonhomogeneous periodic systems with slowly changing coefficients by using the method of Liapunor Function.We obtain some sufficient conditions which guarantee the existence, uniqueness and asymptotic stability of the periodic solutions of these systems and estimate the extent to which the coefficients are allowed to change.
  • loading
  • [1]
    秦元勋、王联、王慕秋,《运动稳定性理论与应用》,科学出版社(1981).
    [2]
    Wang Lian and Wang Mu qiu,On periodic solution of higher order nonlinear periodical system,Ann.of Diff.Eqs.(1987).
    [3]
    Lasalle,J.and S.Lefschetz,Stability by Liapunov's Direct Method with Application,New York,Academic Press(1961),66.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1611) PDF downloads(575) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return